Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 105, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 10, 2014, 2:54 PM EDT for Dade County, Walker County, Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2014, 2:54 PM EDT (18:54 UTC)
- Expired
- Jun 10, 2014, 3:44 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 57 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 3:28 PM EDT | TSTM WND DMG | 6 Nnw Trenton, GA | SEVERAL LARGE TREES DOWN AND TREES ON POWER LINES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 11:51 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
155
WUUS52 KFFC 101854
SVRFFC
GAC083-295-102000-
/O.NEW.KFFC.SV.W.0105.140610T1854Z-140610T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DADE COUNTY IN NORTHWEST GEORGIA
CENTRAL WALKER COUNTY IN NORTHWEST GEORGIA
* UNTIL 400 PM EDT
* AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 23 MILES
SOUTHWEST OF TRENTON...MOVING NORTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHICKAMAUGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3485 8523 3464 8554 3464 8555 3494 8561
3499 8558 3499 8554
TIME...MOT...LOC 1854Z 219DEG 24KT 3460 8570
$$1 follow-up statement
390
WWUS52 KFFC 101944
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT TUE JUN 10 2014
GAC083-295-101954-
/O.CAN.KFFC.SV.W.0105.000000T0000Z-140610T2000Z/
WALKER GA-DADE GA-
344 PM EDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR DADE AND CENTRAL WALKER
COUNTIES IS CANCELLED...
STORMS HAVE WEAKENED BELOW SEVERE LIMITS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHWEST GEORGIA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR NORTHERN
GEORGIA.
LAT...LON 3485 8523 3464 8554 3464 8555 3494 8561
3499 8558 3499 8554
TIME...MOT...LOC 1944Z 219DEG 24KT 3486 8544
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:29 PM EDT, 25 minutes earlier.
Area forecast discussion, Jun 10, 2:29 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 229 PM EDT TUE JUN 10 2014 .PREV DISCUSSION... /ISSUED 1233 PM EDT TUE JUN 10 2014/ UPDATE... HAVE UPDATED GRIDS AND PRODUCTS TO REFLECT CURRENT THINKING OF TIMING AND INTENSITY OF STORMS FOR THIS AFTERNOON AND EVENING. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF FAR NORTHWEST GEORGIA AND WESTERN GEORGIA FOR THIS AFTERNOON AND INTO THE EVENING HOURS. DEVELOPING CONVECTION IN ALABAMA IS EXPECTED TO INTENSIFY AND PUSH INTO THE AREA...AND ALTHOUGH ACTIVITY IS EXPECTED TO DEVELOP AHEAD OF THE MAIN LINE...THE STRONGER AND MORE ORGANIZED CONVECTION IS EXPECTED TO MOVE INTO THE STATE BY 4PM. THE CONCERN IS THAT DEEP MOIST SOUTHWESTERLY FLOW WILL COMBINE WITH MODERATE INSTABILITY AND DIURNAL HEATING TO PRODUCE SEVERE STORMS...ESPECIALLY ACROSS NORTH GEORGIA. THE CURRENT WATCH AREA COULD BE EXPANDED AS STORMS STORMS MOVE INTO THE STATE. THE MAIN CONCERNS WILL BE STRONG...DAMAGING WINDS...AND SPC HAS A 30 PERCENT RISK AREA ACROSS MOST OF THE WATCH AREA. AN ISOLATED TORNADO CAN NOT BE RULED OUT. HAVE ADDED THE SPECIFIC SEVERE STORM WORDING TO ZONES AND GRIDS. 31 PREV DISCUSSION... /ISSUED 737 AM EDT TUE JUN 10 2014/ PREV DISCUSSION... /ISSUED 408 AM EDT TUE JUN 10 2014/ SHORT TERM /TODAY THROUGH WEDNESDAY/... CURRENT RADAR LOOP SHOWS A LINE OF SHOWERS AND THUNDERSTORMS MOVING NE ACROSS NORTH GA. THIS LINE IS DISSIPATING RAPIDLY WITH PRECIP ENDING OVER THE NEXT FEW HOURS. THIS LINE OF SHOWERS AND THUNDERSTORMS IS ASSOCIATED WITH AN INITIAL WAVE AHEAD OF THE MAIN FRONTAL SYSTEM DEVELOPING OVER THE MS RIVER VALLEY. THE MAIN LOW CENTER IS CURRENTLY OVER EASTERN OK AND WILL TRACK NE INTO THE OH RIVER VALLEY THROUGH 00Z THU. THIS WILL ALSO KEEP GA IN GOOD MOIST SWLY FLOW THROUGH THE SHORT TERM AS WELL. AS THIS SYSTEM MOVES NE IT IS EXPECTED TO WEAKEN AND BECOME DISORGANIZED. THE MODELS ARE IN GOOD AGREEMENT AND SHOW THE TAIL END OF THE FRONT MOVING INTO NW GA BY 12-18Z WED. WITH THE MOIST SWLY FLOW AHEAD OF THIS FRONT MOISTURE WILL BE ABUNDANT TODAY SO EXPECTING ANOTHER ROUND OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS STATE WIDE. WHILE THE ENVIRONMENT IS CHARACTERIZED BY WEAK SHEAR...THERE IS DECENT MLCAPES NEAR 2000 J/KG ACROSS CENTRAL GA. THEREFORE ANY DEVELOPMENT TODAY WILL HAVE POTENTIAL FOR STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND SOME HAIL. 01 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... LONG TERM PERIOD BEGINS WITH AN ACTIVE PATTERN WITH UPPER LOW STILL POSITIONED TO THE WEST AND DIFFLUENT FLOW ALOFT ALLOWING FOR GOOD SYNOPTIC SCALE LIFT AREAWIDE. BECAUSE OF THIS...THUNDERSTORM ACTIVITY SHOULD BE DECIDEDLY NON-DIURNAL IN NATURE AND AT LEAST SCATTERED THUNDERSTORM CHANCES IF NOT MORE DEPENDING ON TIMING OF INDIVIDUAL SHORTWAVES CAN BE EXPECTED EACH OVERNIGHT PERIOD THROUGH WEEKS END. BY THE TIME WE GET TO WED NIGHT...DEEP LAYER SHEAR WILL HAVE LARGELY ABATED ACROSS THE AREA AND GIVEN AFOREMENTIONED LARGE SCALE LIFT...CONDITIONS MAY ACTUALLY BE TOO GOOD FOR CONVECTION MEANING THERE WILL BE NOTHING CONDITIONALLY UNSTABLE ABOUT THE ATMOSPHERE...WE WILL JUST BE UNSTABLE. ADD IN THE FACT THAT FULL SUN SHOULD BE HARD TO COME BY GIVEN ABUNDANT MOISTURE AND RESULTANT CLOUDS AND EXPECT WE WILL SEE HIGH COVERAGE OF SHOWERS AND STORMS BUT SEVERITY MAY BE LIMITED. WILL STILL HIGHLIGHT POTENTIAL IN HWO GIVEN SOME OF THE THERMODYNAMIC PROFILES BUT AT THIS POINT WOULD LEAN MORE TOWARD GENERIC THUNDERSTORMS. UPPER LOW MOVES ACROSS THU AND WILL FAVOR A SLOWER SOLUTION THIS TIME OF YEAR WHICH WOULD STILL YIELD LIKELY POPS FOR THE EASTERN TIER OF THE STATE. BIG CHANGE IN THE EXTENDED IS FOR FRIDAY AND SATURDAY AS GFS IS NOW KEEPING SECOND CUTOFF LOW WEST OF THE AREA AS OPPOSED TO TRACKING STEADILY EASTWARD AS PREVIOUS RUNS HAS DONE. STILL EXPECT HEALTHY COVERAGE OF STORMS BUT WILL WAIT FOR LATEST ECMWF BEFORE DECIDING JUST HOW WET IT MIGHT BE FOR THE WEEKEND. DEESE && .AVIATION... 18Z UPDATE... VFR CONDITIONS EXPECTED THROUGH THE PERIOD...WITH A LINE OF CONVECTION TO IMPACT THE AREA FROM AROUND 21-01Z. EXPECT SOUTHWEST WINDS TO CONTINUE AT 7-10KT WITH SOME LOW END GUSTS THROUGH THE AFTERNOON. HIGHER GUSTS CAN BE EXPECTED IN CONVECTION. CIGS WILL DEGRADE OVERNIGHT AND BECOME MVFR AROUND 10-11Z. SOME IMPROVEMENT EXPECT THROUGH THE END OF THE TAF VALID PERIOD. TS CHANCES HIGH AGAIN WEDNESDAY...AND HAVE GONE AHEAD AND INTRODUCED A PREVAILING -TSRA AFTER 17Z AT MOST TAF SITES. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 92 69 84 66 / 40 50 60 60 ATLANTA 87 69 80 66 / 60 60 70 50 BLAIRSVILLE 82 64 75 61 / 60 60 70 60 CARTERSVILLE 86 68 80 65 / 60 60 70 50 COLUMBUS 90 71 84 67 / 40 40 70 40 GAINESVILLE 87 68 79 66 / 60 60 70 60 MACON 92 69 86 67 / 40 40 60 50 ROME 86 68 81 66 / 80 60 70 40 PEACHTREE CITY 87 68 82 65 / 60 60 70 40 VIDALIA 95 73 89 70 / 30 30 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...FLOYD...HARALSON... POLK...WALKER...WHITFIELD. && SHORT TERM...31 LONG TERM....17 AVIATION...31
Hazardous weather outlook, Jun 10, 12:02 PM EDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1202 PM EDT TUE JUN 10 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1202 PM EDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... WEATHER HAZARDS EXPECTED... ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS THE AREA. THE PRIMARY THREAT WILL EXIST NORTH OF A LINE FROM CARROLLTON TO HIAWASSEE. THE MAIN THREAT WILL BE DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. THE THREAT OF A TORNADO CANNOT BE RULED OUT. ELSEWHERE STRONG THUNDERSTORMS ARE POSSIBLE WITH STRONG WINDS...SMALL HAIL AND FREQUENT LIGHTNING...A THUNDERSTORM OR TWO COULD BECOME SEVERE WITH DAMAGING WINDS AS THE MAIN THREAT. DISCUSSION... YET ANOTHER COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER MISSISSIPPI AND ALABAMA TODAY BEFORE TRACKING ACROSS THE LOCAL AREA. MUCH UNCERTAINTY CENTERS AROUND THE TIMING OF THIS NEXT COMPLEX OF STORMS BUT BEST ESTIMATES AT THIS TIME PLACE IT ALONG THE GEORGIA AND ALABAMA BORDER BY EARLY AFTERNOON. SUBSEQUENT FORECASTS WILL REFINE THIS TIMING THROUGHOUT TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... WEATHER HAZARDS EXPECTED... HEAVY RAIN WITH ISOLATED STRONG STORMS POSSIBLE. DISCUSSION... A STRONG UPPER LEVEL STORM SYSTEM WILL TRACK THROUGH THE OHIO VALLEY BUT HAVE ENOUGH INFLUENCE LOCALLY TO ALLOW FOR NUMEROUS SHOWERS AND STORMS TO DEVELOP WEDNESDAY. ALTHOUGH THERE MAY BE A BRIEF LULL IN ACTIVITY THURSDAY...AN ADDITIONAL UPPER LEVEL SYSTEM WILL TRACK ACROSS THE AREA FOR THE WEEKEND WITH ENHANCED THUNDERSTORM ACTIVITY ONCE AGAIN. FOR EARLY NEXT WEEK...MAINLY SCATTERED SHOWERS AND THUNDERSTORMS...MORE TYPICAL OF SUMMER ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 10, 9:43 AM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 AM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG ROME 34.26N 85.19W
06/10/2014 FLOYD GA EMERGENCY MNGR
FLOYD COUNTY EMA RELAYED A REPORT OF 17 TREES DOWN
ACROSS THE COUNTY AS WELL AS NUMEROUS POWER OUTAGES.
&&
EVENT NUMBER FFC1400684
AGIBBSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 11:47 PM EDT | Special Weather Statement | FFC | Dade, Walker | 43 min |
| Jun 9, 11:50 PM EDT | Special Weather Statement | FFC | Dade, Walker | 40 min |
| Jun 10, 12:25 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Floyd, Walker | 50 min |
| Jun 10, 1:11 AM EDT | Special Weather Statement | FFC | Bartow, Catoosa, Gordon, Murray, Paulding, Whitfield | 34 min |
| Jun 10, 1:42 AM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Gilmer, Murray, Paulding, Pickens | 33 min |
| Jun 10, 2:11 AM EDT | Special Weather Statement | FFC | Cobb, Dawson, Fannin, Forsyth, Gilmer, Gwinnett and 3 more | 49 min |
| Jun 10, 2:45 AM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Rockdale | 45 min |
| Jun 10, 2:56 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Gwinnett, Hall, Jackson, Towns and 1 more | 49 min |
| Jun 10, 3:05 PM EDT | Special Weather Statement | FFC | Chattooga | 25 min |
| Jun 10, 3:29 PM EDT | Special Weather Statement | FFC | Chattooga | 46 min |
| Jun 10, 3:33 PM EDT | Special Weather Statement | FFC | Stewart | 27 min |
| Jun 10, 3:41 PM EDT | Special Weather Statement | FFC | Catoosa, Walker | 34 min |
| Jun 10, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 30 min |
| Jun 10, 3:50 PM EDT | Special Weather Statement | FFC | Floyd, Haralson, Polk | 40 min |
| Jun 10, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 36 min |
| Jun 10, 4:13 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jun 10, 4:19 PM EDT | Special Weather Statement | FFC | Marion | 26 min |
| Jun 10, 4:41 PM EDT | Special Weather Statement | FFC | Gordon, Murray | 34 min |
| Jun 10, 4:45 PM EDT | Special Weather Statement | FFC | Taylor | 30 min |
| Jun 10, 4:54 PM EDT | Special Weather Statement | FFC | Bartow, Carroll, Cobb, Douglas, Heard, Paulding and 1 more | 36 min |
| Jun 10, 5:08 PM EDT | Special Weather Statement | FFC | Upson | 37 min |
| Jun 10, 5:11 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 34 min |
| Jun 10, 5:27 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas, Fulton, Pickens | 33 min |
| Jun 10, 5:29 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Jun 10, 5:49 PM EDT | Special Weather Statement | FFC | Lumpkin, Union | 26 min |
| Jun 10, 5:54 PM EDT | Special Weather Statement | FFC | Clayton, Dawson, DeKalb, Fayette, Forsyth, Fulton and 3 more | 36 min |
| Jun 10, 5:59 PM EDT | Special Weather Statement | FFC | Towns | 31 min |
| Jun 10, 6:11 PM EDT | Special Weather Statement | FFC | Butts | 19 min |
| Jun 10, 6:14 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, Union, White | 31 min |
| Jun 10, 6:23 PM EDT | Special Weather Statement | FFC | Barrow, Butts, DeKalb, Forsyth, Gwinnett, Hall and 6 more | 37 min |
| Jun 10, 6:37 PM EDT | Special Weather Statement | FFC | Stewart | 23 min |
| Jun 10, 6:45 PM EDT | Special Weather Statement | FFC | Towns, White | 15 min |
| Jun 10, 6:54 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Clarke, Hall, Jackson, Jasper and 6 more | 36 min |
| Jun 10, 7:10 PM EDT | Special Weather Statement | FFC | Schley | 35 min |
| Jun 10, 7:26 PM EDT | Special Weather Statement | FFC | Banks, Clarke, Jackson, Madison, Oconee | 34 min |
| Jun 10, 7:51 PM EDT | Special Weather Statement | FFC | Houston, Peach | 24 min |
| Jun 10, 7:57 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.